# SDR K11A2024062800064

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 75,906 hours, 46,644 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING HORN AND LIGHT CAME ON DURING FLIGHT @ FL 360. LEFT BLEED WAS SHOWING 12 PSI AND RIGHT BLEED WAS SHOWING 38 PSI.
